# SDR SWAA2025022787139

- Difficulty date: January 17, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; BS 987 LBL 47 +/- FLOORBEAM T CAP CORRODED AT DOME NUT FASTENER. AS MARKED. <[01] REMOVED CORROSION FROM AFT WET AREA; BS 987 LBL 47 +/- FLOOR BEAM T CAP AT DOME NUT FASTENER IAW B 737-800 SRM 51-10-02; ORIGINAL MATERIAL THICK. 0.150 IAW BAC 1518-1211 MAXIMUM MATERIAL REMOVED .021 MATERIAL REMAINING 0.129 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. ; CUT OUT DAMAGED IAW B737-NG SRM 53-70-51-2R-6.; ACCOMP. HFEC AREA & TRIM OUT IAW B737 NDT MAN. 51-00-00 PROC. 23; PT6. NO CRACK INDICATIONS FOUND. ; PERFORMED DVI AT THE REPAIR AREA IAW B737-NG SRM 53-70-51-2R-6; NO DEFECTS NOTED.; SHOT PEENED AREA IAW B737-NG SRM 53-70-51-2R-6 AND SRM 51-20-06-0G-0; FABRICATED; LOCATED; DRILLED AND INSTALLED REPAIR PARTS -1 STRAP; -2 ANGLE; AND -3 FILLER REF B737-NG SRM 53-70-51-2R-6.;;[02PERFORMED DVI AT THE REPAIR AREA IAW B737-NG SRM 53-70-51-2R-6; NO DEFECTS NOTED.;; SHOT PEENED AREA IAW B737-NG SRM 53-70-51-2R-6 AND SRM 51-20-06-0G-0; FABRICATED; LOCATED; DRILLED AND INSTALLED REPAIR PARTS -1 STRAP; -2 ANGLE; AND -3 FILLER REF B737-NG SRM 53-70-51-2R-6.
